MathSciNet Relay Station
MathSciNet bibliographic data
MR2111671 (2005j:65080) 65M06
Bahadır, A. Refık Exponential finite-difference method applied to Korteweg-de Vries equation for small times. Appl. Math. Comput. 160 (2005), no. 3, 675–682.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement